# SDR DALA1228450612

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 81,739 hours, 40,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT INSPECTION FOUND SEAT 19D PATH LIGHT INOPERATIVE.  REPAIRED WIRING AND TESTS OK.
